Increase in itchy rashes after taking Dexamethasone and Avil
I am suffering from skin rashes with a lot of itching. The treating dermatologist has stopped all the drugs which I used to take. Initially he kept me on oral steroids & antiallergics but from today he has started injectable dexamethasone with injectable Avil. Surprisingly ,my rashes have...
Red maculopapular rash, itchy. Taking Avil injection. What is it?
sir. I.m a fresher a doctor. I say a 20 years old college girl with 3 to 4 red maculopapular rash moderately itchy and moderately painful ( as said by patient) . it had central superficial white crust. could be even due to scratching . they were around 3mm . and another similar rash 1cm at...
Hi and Welcome,
Do you smoke or you exposed to any chemicals? First use Asthalein inhaler. I would prescribe you injection Avil, Deriphyllin 1 CC and Decadron 2 CC . If you are diabetic don't take Decadron. Also take antibiotics Erythromcyin 250 mg TDS.
Avoid allergens, Brinjal and shellfish. If severe oxygen support is necessary. Proper ventilation in room is necessary. Thanks
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions